PubMed · 848141
[Penicillamine-induced glomerulonephritis].
Abstract
In 6 of 24 courses of a disease a nephrotic syndrome appeared under the application of penicillamine. An acute renal failure with exitus letalis developed under the penicillamine therapy of a scleroderma. In the treatment of a mercurial poisoning by penicillamine the nephrotic syndrome increased to a proteinuria of 50 g/24 hours which receded after discontinuation of the remedy. In one group of patients with chronic pyelonephritis could be demonstrated that penicillamine in a primarily damaged kidney must not lead to a secondary glomerular lesion. These findings led to the conclusion that in the appearance of a proteinuria under penicillamine a strong observation of the renal function is necessary, if a continution of the therapy is given from vital indication.
Explore related subjects
Keep this discovery
Explore connections, maps & timelines
W Koall, E Mampel. 1977. [Penicillamine-induced glomerulonephritis].. https://pubmed.ncbi.nlm.nih.gov/848141/
Cite the original work for its findings. Save a collection to share your selection of sources.